Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

43years old having fastening and random sugar. What medication should I start with to get rid of it ?

I am 43years old. weight 90. Height 6/F and 1 inch. For last few days i was feeling thirst in the night with swear dryness in my mouth. The urine ratio is normal, no issue in night. I check my Fastening and random sugar which was out fastening to 166 and random to 194. It was normal in last week to normal range 113 fastening. Should i start medicine Ammaryl 1mg 1 B D and Glucophage 1 OD or any other or get manage diet with walk. Etc
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello There.
Welcome to healthcare magic forum..
Who recommended the medicines??If your sugar levels within normal range you could just maintain a good exercise regimen and diet plan instead of starting on medication immediately.Monitor your sugars regularly and if it increases than you can start on medications.
Hope this helps.
Take care..
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor